# SDR SWAA2021041356420

- Difficulty date: March 13, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING SIDEWALL PANEL LENS EXIT/SALIDA ON PANEL 231YHW(1E) AT PASSENGER CABIN (1EA) / INSTALLED SIDEWALL PANEL LENS EXIT/SALIDA ON PANEL 231YHW (1EA) AT PASSENGER CABIN (1EA) IAW BOEING 737-700 AMM 33-51-01-960-801 STEP 2B(4)
